Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Dizziness after taking Pantop Hp, amoxicillin, clarithromycin for bacterial infection in stomach. Advice - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Doctor:Dr XXXXXXX here
User:Hii Doc
Doctor:How can I help you?
User:I was suffering of GERD
User:2 days back, i had my endoscopy done
User:I havd H Pylori bacteria in my stomach
User:I have been advised by my doc to take PANTOP HP KIT for 15 days
User:today i took my medicine in the morning, now 10-15 minutes back , i felt kind of dizziness
User:is it normal?
User:I felt like my BP was down for few minutes
User:now i am feeling fine
Doctor:Pantoprazole is generally a safe drug and most individuals tolerate the pill very well.
Doctor:The side effect profile of any drug varies among individuals.
User:but there are two more tablets, Amoxycilin and Clarithromycin
Doctor:Dizziness following use of pantoprazole, amoxycillin/clarithromycin may occur if you are allergic to any of these drugs.
Doctor:At this point, with only dizziness as your complaint, allergy can be possibility.
User:ok..wt should i do
Doctor:My suggestion to you is to watch for the progress of symptom.
Doctor:If you persist to have dizziness again with these medications, you need to stop them and report to your doctor for change of medications.
Doctor:Other reasons for dizziness could be
Doctor:1. As a part of prodromal symptoms associated with any infection.
Doctor:2. Transient syncopal attack
Doctor:3. Vertigo.
Doctor:All these are non concerning issues, so do not worry.
Doctor:Continue using the medications and watch for progress of symptoms.
User:ok thanks!!!
Doctor:If you develop more symptoms or if dizziness is troubling you, report back to your doctor
Doctor:for better management.
Doctor:I have to close the window as you are not responding.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor